# SDR ASOA01156

- Difficulty date: September 4, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N504AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120278
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN MCN, THE FLOOR LIGHT TRACK HAD ONE RED LIGHT INOPERATIVE AT THE OVERWING EXIT.  MAINTENANCE REMOVED AND REPLACED THE INOPERATIVE FLOOR LAMP AT THE OVERWING EXIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
